Coldrex Day & Night

NZ$34.99
Quantity
DownUp
Add To Cart
Coldrex Day & Night

Day and night, combination tablets for relief of cold and flu symptoms such as headaches, blocked or runny noses, painful sinuses, sore throat, dry cough, body aches, pains, fever.

48 tablets

Ingredients:Each DAY tablet contains paracetamol 500mg, phenylephrine hydrochloride 5mg and dextromethorphan hydrobromide 15mg. Each NIGHT capsule contains paracetamol 500mg, phenylephrine hydrochloride 5mg, chlorpheniramine maleate 2mg and dextromethorphan hydrobromide 15mg

Suitable for adults and children over 12 years. Phenylephrine may cause sleeplessness in some people. Night preparation medicine may cause drowsiness.

NZ$34.99
Quantity
DownUp
Add To Cart